North American GeoGebra Journal

The North American GeoGebra Journal (NAGJ) is a peer-reviewed journal hosted by the Miami University Libraries at Miami University in Oxford, Ohio. NAGJ accepts manuscripts for review on a year-round basis.  Since NAGJ is an open access journal, authors retain copyright of their work. We publish a wide variety of work - from research articles (both qualitative and quantitative) to lesson ideas and theoretical ``thought pieces.''  However, all work must highlight the use of GeoGebra in teaching and learning school mathematics (grades K-16).  Read about author guidelines and submissions here.  Read about the editorial policy of NAGJ here.

James Quinlan, Ph.D., is the Editor of the North American GeoGebra Journal. Dr. Quinlan is an Associate Professor in the Department of Mathematical Sciences at the University of New England. 
Michael Todd Edwards, Ph.D., is the founder and Executive Editor of the North American GeoGebra Journal. Dr. Edwards is a Professor of Mathematics Education at Miami University in Oxford, Ohio. His professional interests include the use of writing as a tool to promote mathematical thinking at all levels of instruction.

Vol 7, No 1 (2018): North American GeoGebra Journal

Table of Contents


Roberto C Soto, Armando M. Martinez-Cruz
Tuyetdong Phan-Yamada, Sui Wing Man